# SDR DRU2004F00000

- Difficulty date: January 13, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N7810W
- Make and model: Lear 25B
- Aircraft serial: 117
- Engine: Ge CJ6108
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FALSE FIRE WARNING DURING FLIGHT.  AFTER THE AIRCRAFT LANDED, THE PILOT REPORTED THAT THE INDICATION WAS INTERMITTENT.  THE RT ENGINE COWLING WAS REMOVED, AND THE ENGINE WAS INSPECTED.   THERE WAS NO INDICATION OF FIRE IN THE ENGINE AREA.  THE FIRE LOOP LOOKED OK, NO DAMAGE NOTED.  NOT HOT SPOTS ON THE ENGINE WERE NOTED, FROM BLEED AIR LINES OR OTHERWISE.  THE WIRING CONNECTIONS AT THE NACELLE FIREWALL WERE DISCONNECTED, AND THERE APPEARED MORE THAN NORMAL BUILD UP OF GRIME AND CARBON.  CLEANED THE TERMINALS AND CONTACTS.  RECONNECTED THE WIRES.  RAN THE AIRCRAFT WITHOUT AND WITH THE COWLINGS ON, COULD NOT DUPLICATE THE FALSE FIRE INDICATION.
